# SDR 08FDEA01941

- Difficulty date: May 21, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Doubler
- Part number: B277101704
- Condition: Cracked
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG LOWER COWL, I/B SIDE EDGE, 3RD LATCH CUTOUT FROM FWD END, LOWER CUTOUT AREA, DOUBLER CRACKED OUT.  REMOVED AND REPLACED DOUBLER, REF SRM 51-30-2 PG 2, THIS IS CLASSIFIED AS A MINOR REPAIR.
